Géométrie algébrique
Sur un théorème de Kronecker concernant les variétés algébriques
[On a theorem of Kronecker about algebraic sets]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 4, pp. 291-294.

A classical result of Kronecker, stated at the end of the Section 10 of Kronecker (J. Reine Angew. Math. 92 (1882) 1–123), is that any radical of a finitely generated ideal in a polynomial ring of n variables is the radical of an ideal generated by n+1 elements. We give a constructive and elementary proof of a generalisation presented in (Michigan Math. J. 31 (1984) (2) 167–180): in a ring of Krull dimension n a radical of a finitely generated ideal is the radical of an ideal generated by n+1 elements.

Un résultat classique de Kronecker, énoncé à la fin de la Section 10 de Kronecker (J. Reine Angew. Math. 92 (1882) 1–123), est que le radical d'un idéal de type fini dans un anneau de polynômes à n variables est le radical d'un idéal engendré par n+1 éléments. Nous présentons une preuve constructive et élémentaire d'une généralisation de ce théorème due à Heitmann (Michigan Math. J. 31 (1984) (2) 167–180) : dans un anneau de dimension de Krull n tout radical d'un idéal de type fini est le radical d'un idéal engendré par n+1 éléments.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.12.008
Coquand, Thierry 1

1 Chalmers University of Technology, 41296 Göteborg, Suède
@article{CRMATH_2004__338_4_291_0,
     author = {Coquand, Thierry},
     title = {Sur un th\'eor\`eme de {Kronecker} concernant les vari\'et\'es alg\'ebriques},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {291--294},
     publisher = {Elsevier},
     volume = {338},
     number = {4},
     year = {2004},
     doi = {10.1016/j.crma.2003.12.008},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.12.008/}
}
TY  - JOUR
AU  - Coquand, Thierry
TI  - Sur un théorème de Kronecker concernant les variétés algébriques
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 291
EP  - 294
VL  - 338
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.12.008/
DO  - 10.1016/j.crma.2003.12.008
LA  - fr
ID  - CRMATH_2004__338_4_291_0
ER  - 
%0 Journal Article
%A Coquand, Thierry
%T Sur un théorème de Kronecker concernant les variétés algébriques
%J Comptes Rendus. Mathématique
%D 2004
%P 291-294
%V 338
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.12.008/
%R 10.1016/j.crma.2003.12.008
%G fr
%F CRMATH_2004__338_4_291_0
Coquand, Thierry. Sur un théorème de Kronecker concernant les variétés algébriques. Comptes Rendus. Mathématique, Volume 338 (2004) no. 4, pp. 291-294. doi : 10.1016/j.crma.2003.12.008. http://www.numdam.org/articles/10.1016/j.crma.2003.12.008/

[1] Coquand, Th.; Lombardi, H. Hidden constructions in abstract algebra (3) Krull dimension (Fontana, M.; Kabbaj, S.-E.; Wiegand, S., eds.), Commutative Ring Theory and Applications, Lecture Notes in Pure and Appl. Math., vol. 131, Dekker, 2002, pp. 477-499

[2] Th. Coquand, H. Lombardi, M.-F. Roy, Une caractérisation élémentaire de la dimension de Krull, Prépublication 2003

[3] Heitmann, R. Generating non-Noetherian modules efficiently, Michigan Math. J., Volume 31 (1984) no. 2, pp. 167-180

[4] Joyal, A. Le théorème de Chevalley–Tarski, Cahiers de Topologie et Géométrie Différentielle, Volume 16 (1975), pp. 256-258

[5] Kronecker, L. Grundzüge einer arithmetischen Theorie der algebraischen Grössen, J. Reine Angew. Math., Volume 92 (1882), pp. 1-123 (Réimprimé dans Leopold Kronecker's Werke, II, 237–387)

[6] Lam, T.Y. Serre's Conjecture, Lecture Notes in Math., vol. 635, Springer-Verlag, Berlin, 1978

Cited by Sources: